| Model Number |
80618 |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the microcatheter was fractured.A direxion catheter-infusion was selected for use.During the procedure, it was noted that resistance was felt and the device snapped.The microcatheter was taken out and a fracture was observed in the middle of the device.The procedure was completed with alternative method.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis and was inspected for any damage or irregularities.Device has signs of use and one fracture visible 3.8 cm from the hub.The shaft was not completely separated, the inner liner was still intact.Contrast was visible in the luer and on the catheter.The complaint of friction could not be addressed because the fracture precluded using another guide catheter for testing.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.Device analysis determined the condition of the returned device was not consistent with the reported information of a break.A fracture was found.